# SDR CA050209006

- Difficulty date: February 9, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 13,916 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 212030158001
- Condition: Cracked
- Location: Tailboom
- Part time: 14,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER RT TAILBOOM ATTACH FITTING ON FUSELAGE FOUND CRACKED FROM LOCK FASTENER HOLE.
